What is my issue

  1. Banned
    SHaneA655's Avatar
    Stats
    5'11"  193 lbs.
    Join Date
    Jan 2008
    Age
    33
    Posts
    425
    Answers
    0

    What is my issue


    I havent used prohormone in 6 months. I have had horrible throbbingheadache, red burning eye, and flushing face. I tested for allergies and tested highly allergic to all pollens and some molds. Howeer,, i dont sneeze much at all or eyes dont water or itch. Eye doc said dry eye and allergies. So what is going on. No sinus infection or nothing. Face gets burnt and hot easy as well. No rosacea. Could all this be allergies and suppose to start shots soon. I am taking claritan daily with no help. Could this be some hormone issue. Migraine. headache and eyes are worse in hotels and airports, etc...not sure why. But my head hurts all day for 2 months . I can touch my head and it feels like bruise underneath. Please someone help. Docs havent really fond anything wrong. Eyes burn as headache is worse. ANy medicines i should start

  2. Registered User
    rab71's Avatar
    Stats
    5'7"  184 lbs.
    Join Date
    Jul 2009
    Posts
    128
    Answers
    0


    This may sound corny but how is your blood pressure?
  3. Banned
    SHaneA655's Avatar
    Stats
    5'11"  193 lbs.
    Join Date
    Jan 2008
    Age
    33
    Posts
    425
    Answers
    0


    BP is fine. I have thought about that but dont think that is the issue
    •   
       

  4. Registered User
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,033
    Answers
    0


    Quote Originally Posted by SHaneA655 View Post
    I havent used prohormone in 6 months. I have had horrible throbbingheadache, red burning eye, and flushing face. I tested for allergies and tested highly allergic to all pollens and some molds. Howeer,, i dont sneeze much at all or eyes dont water or itch. Eye doc said dry eye and allergies. So what is going on. No sinus infection or nothing. Face gets burnt and hot easy as well. No rosacea. Could all this be allergies and suppose to start shots soon. I am taking claritan daily with no help. Could this be some hormone issue. Migraine. headache and eyes are worse in hotels and airports, etc...not sure why. But my head hurts all day for 2 months . I can touch my head and it feels like bruise underneath. Please someone help. Docs havent really fond anything wrong. Eyes burn as headache is worse. ANy medicines i should start
    There is a common disorder known as MCS which basically means you have multiple chemical sensitivity to environmental toxins. This is usually associated with candida or intestinal dysbiosis. IF you are getting rashes then your liver is out of balance and your lymphatic system is being over whelmed. Rashes = liver can not handle crap. Rashes also can mean elevated histamine which are associate with infection and potentially asthma. Your poor dentile hygiene may be causing your adrenal issues. Get adrenal stress index done to verify before doing any cortisone shots.
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
  5. Registered User
    Gutterpump's Avatar
    Stats
    6'2"  225 lbs.
    Join Date
    Apr 2007
    Posts
    3,481
    Answers
    0


    I used to get dry irritated skin a lot, and sometimes thought I had rosacea. I knew I was sensitive to some products though, but I was more like hypersensitive.

    This seemed to all change when I started on 20mg of cortef per day and started supporting my adrenals. I'm also taking SAMe regularly. I'm no longer hypersensitive to things.
  •   

      
     

Similar Forum Threads

  1. Replies: 5
    Last Post: 12-01-2007, 01:59 PM
  2. New Issue of M&M is up
    By TheCrownedOne in forum General Chat
    Replies: 0
    Last Post: 08-12-2005, 04:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in